# SDR 96ZZZX3508

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: 651684512
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FACE OF LOWER RUDDER, SKIN TORN AWAY AT LEFT SIDE.  REMOVED SKIN PANEL, ORDERED AND INSTALLED NEW SKIN PER SRM'S 51-10-1, 51-10-2, 51-30-2.  INSTALLED RUDDER PER MM 27-20-1, AND TESTED RUDDER PER MM 27-20-1.
